# SDR RAIA2019081400001

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,367 hours, 32,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FUEL DOOR INDICATED OPEN AFTER ROTATION.     ADJUSTED FUEL DOOR. OPS CHECK GOOD.
